We have been trying to conceive for 4 years. 2 weeks ago I started a new IVF cycle with Lupron Depot (a single shot). Somehow two weeks after the shot I conceived naturally. I read a lot of bad stuff about Lupron, and I am greatly concern about its effects on pregnancy.
Could you please advise whether I need to be concern?
Hi! If you were my patient, I would want you to contact me immediately so we could discuss the issue. HOWEVER, the major reason Lupron is used in an IVF cycle is to shut down all of the natural hormones so that the hormones can be manipulated with medications. Your pregnancy hormones will very likely "overcome" the effects of the Lupron--in other words, the pregnancy will now take control. You should definitely NOT use any more Lupron, and should see your RE/OB ASAP, but you will probably do fine! Good luck! Dr B
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.